# SDR QXEA200300740

- Difficulty date: June 15, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,045 hours, 4,683 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2308, FUSELAGE DOORS WARNING LIGHT ILLUMINATED INFLIGHT. MFD PAGE INDICATED SERVICE DOOR NOT SECURED, DOOR FOUND TO BE SECURE VISUALLY BY FLIGHT ATTENDANT. INTERGATED PSEU, FORWARD AFT SERVICE DOOR LOCK UNREASONABLY FAR IN FAULT HISTORY. CYCLED AFT SERVICE DOOR. PRESSURIZED A/C TO 5.5 PSID.AFT SERVICE DOOR LOCK OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
